# SDR FDEA202202220348

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26682
- Aircraft time: 74,974 hours, 29,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6525326710
- Part serial: 00102
- Condition: Gouged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR IS GOUGED AND DENTED ON SKIN AT STA 599 REPAIRED REF 757 SRM 52-30-01-2R REPAIR 4 AND EA F-5230-T0367049
